# SDR REXA2018021700170

- Difficulty date: February 17, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 20,063 hours, 19,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT LBL 27 ON THE BULKHEAD AT BS 409+128.   FOUND TO HAVE A ONE INCH CRACK AT BOTTOM OF INBD CHANNEL.  REPAIRED THE POST IAW REO 601R-53-41-056.
